# SDR 02FDEA00101

- Difficulty date: January 6, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 6521636160
- Part serial: BN391
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WING DOOR SKIN CRACKED AT HINGE CUTOUT.  REMOVED AND REPLACED DOOR PER EO 7-5280-7-4301.
